# SDR 2025F00243

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: General aviation
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,607 hours, 17,079 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: FIRE DET 2 FAIL.
